MathSciNet Relay Station
MathSciNet bibliographic data
MR1701094 41A58 (41A60)
Salvy, Bruno; Shackell, John Symbolic asymptotics: multiseries of inverse functions. J. Symbolic Comput. 27 (1999), no. 6, 543–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement